1. Drugs
  2. Combogesic

Combogesic

Ibuprofen/Acetaminophen

What is Combogesic used for?

This medication contains 2 ingredients: ibuprofen and acetaminophen. It is used to relieve pain from various conditions such as headache, dental pain, menstrual cramps, muscle aches, or arthritis. Ibuprofen is a nonsteroidal anti-inflammatory drug (NSAID). This combination product works by blocking your body's production of certain natural substances that cause inflammation. This effect helps to decrease swelling, pain, or fever. If you are treating a chronic condition such as arthritis, ask your doctor about non-drug treatments and/or using other medications to treat your pain. See also Warning section. Check the ingredients on the label even if you have used the product before. The manufacturer may have changed the ingredients. Also, products with similar names may contain different ingredients meant for different purposes. Taking the wrong product could harm you.

CHEMICAL NAME

Ibuprofen/Acetaminophen (EYE-bue-PROE-fen/a-SEET-a-MIN-oh-fen)

DRUG TYPE

Pain/Inflammation

Combogesic Prices

Searching for the lowest prices

Combogesic Frequently Asked Questions

Nonsteroidal anti-inflammatory drugs (including ibuprofen) may rarely increase the risk for a heart attack or stroke. This effect can happen at any time while taking this drug but is more likely if you take it for a long time. The risk may be greater in older adults or if you have heart disease or increased risk for heart disease (for example, due to smoking, family history of heart disease, or conditions such as high blood pressure or diabetes). Do not take this drug right before or after heart bypass surgery (CABG).

One ingredient in this product is acetaminophen. Taking too much acetaminophen may cause serious (possibly fatal) liver disease. Adults should not take more than 4000 milligrams (4 grams) of acetaminophen a day. People with liver problems and children should take less acetaminophen. Ask your doctor or pharmacist how much acetaminophen is safe to take.

Do not use with any other drug containing acetaminophen without asking your doctor or pharmacist first. Acetaminophen is in many nonprescription and prescription medications (such as pain/fever drugs or cough-and-cold products). Check the labels on all your medicines to see if they contain acetaminophen, and ask your pharmacist if you are unsure.

Get medical help right away if you take too much acetaminophen (overdose), even if you feel well. Overdose symptoms may include nausea, vomiting, loss of appetite, sweating, stomach/abdominal pain, extreme tiredness, yellowing eyes/skin, and dark urine.

Daily alcohol use, especially when combined with this product, may damage your liver. Daily use of alcohol and tobacco may also increase your risk for stomach bleeding. Avoid alcohol and stop smoking.

This drug may rarely cause serious (rarely fatal) bleeding from the stomach or intestines. This effect can occur without warning at any time while taking this drug. Older adults may be at higher risk for this effect.

Stop taking this medication and get medical help right away if you notice any of these rare but serious side effects: stomach/abdominal pain that doesn't go away, black/tarry stools, vomit that looks like coffee grounds, chest/jaw/left arm pain, shortness of breath, unusual sweating, confusion, weakness on one side of the body, trouble speaking, sudden vision changes.

Talk to your doctor or pharmacist about the benefits and risks of taking this drug.

IMPORTANT: HOW TO USE THIS INFORMATION: This is a summary and does NOT have all possible information about this product. This information does not assure that this product is safe, effective, or appropriate for you. This information is not individual medical advice and does not substitute for the advice of your health care professional. Always ask your health care professional for complete information about this product and your specific health needs.

Combogesic Dosage and Form Information

Supplied As
Strength
Tablet
97.5-325Mg